# SDR DHL200071777D

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, RIGHT WHEEL WELL CORROSION ON VERTICAL STIFFENER AT BS 870 RBL 54 JUST BELOW OB END OF SPOILER MIXER.  REMOVED AND REPLACED VERTICAL STIFFENER AT RT WHEEL WELL BS 870 RBL 54 PER B727 SRM 51-30-2.  REF: N/R 7653.
